My office frequently gets contacted by concerned family members who may be unable to specify the exact type of error and facility made, but nonetheless they have a clear belief that their loved one's condition has changed for the worse due to improper care or taking an dangerous drug.
Recently we were contacted by the family of a lady who within several months of taking Reglan Tablets, began to develop severe muscle spasms in her face. We soon found out that the staff physician had prescribed Reglan several months before the spasms started.
Please see full article below for more information.
Firefox recommends the PDF Plugin for Mac OS X for viewing PDF documents in your browser.
We can also show you Legal Updates using the Google Viewer; however, you will need to be logged into Google Docs to view them.
Please choose one of the above to proceed!
LOADING PDF: If there are any problems, click here to download the file.
Administrative Law Updates, Health Law Updates
DISCLAIMER: Because of the generality of this update, the information provided herein may not be applicable in all situations and should not be acted upon without specific legal advice based on particular situations.
© Jonathan Rosenfeld - Chicago Personal Injury Attorney, ROSENFELD INJURY LAWYERS | Attorney Advertising